Thumbnail
Access Restriction
Subscribed

Author Cryer, C. W.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1967
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract A boundary value problem for the quasi-linear elliptic equation $(\textit{xx}/\textit{q}2\textit{s})\textit{x}$ + $(\textit{xy}/\textit{q}2\textit{s})\textit{y}$ = 0, where $\textit{q}2$ = $\textit{xx}2$ + $\textit{xy}2,$ 0 ≤ $\textit{s}$ < 1/2, is solved numerically, and the numerical process is analyzed mathematically.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1967-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 14
Issue Number 2
Page Count 13
Starting Page 363
Ending Page 375


Open content in new tab

   Open content in new tab
Source: ACM Digital Library